Translator Disclaimer
August 2016 Disjointness-preserving linear maps on Banach function algebras associated with a locally compact group
J. Alaminos, J. Extremera, A. R. Villena
Ann. Funct. Anal. 7(3): 442-451 (August 2016). DOI: 10.1215/20088752-3605573

Abstract

We introduce a certain property of commutative Banach algebras which we call property OB. We prove that every bounded disjointness-preserving linear map from a commutative Banach algebra with the aforesaid property to any semisimple, commutative Banach algebra is a weighted composition map. Further, it is shown that a variety of important Banach algebras in harmonic analysis have the property OB.

Citation

Download Citation

J. Alaminos. J. Extremera. A. R. Villena. "Disjointness-preserving linear maps on Banach function algebras associated with a locally compact group." Ann. Funct. Anal. 7 (3) 442 - 451, August 2016. https://doi.org/10.1215/20088752-3605573

Information

Received: 8 October 2015; Accepted: 18 January 2016; Published: August 2016
First available in Project Euclid: 17 June 2016

zbMATH: 1347.43001
MathSciNet: MR3513128
Digital Object Identifier: 10.1215/20088752-3605573

Subjects:
Primary: 43A15
Secondary: 43A30, 46J10

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.7 • No. 3 • August 2016
Back to Top